# SDR SWAA2017111317741

- Difficulty date: October 31, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 115A229829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE UPPER FIXED PANEL INBOARD OF INBOARD DEFLECTOR RIB, MID AFT TRIANGLE SHAPED STIFFENER CRACKED AT FORWARD ATTACH FLANGE.  R&R STIFFENER IAW SRM.
